# SDR IPXA2015033187571

- Difficulty date: March 30, 2015
- Submitted: April 1, 2015
- Operation: Air carrier
- Aircraft: N128UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0812
- Aircraft time: 15,890 hours, 9,803 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Switch
- Condition: Inoperative
- Location: Cabin Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT INOPERATIVE IN CREW STORAGE AREA AT CREW ENTRY, FIRST AID KIT CLOSET, RELAMPED NO HELP SUSPECT HAD LIGHT ASSY DG 1028466, 3/28/15/.  R & R LIGHT ASSY IAW MM 35-51-21-0401 - NO HELP.  SWITCH AT UPPER DOOR ORDERED AND AT 5A. DG 1028466 3/30/15.  R & R MICROSWITCH IAW MM 33-51-21-0401, OPS CK GOOD.
